# SDR DALA1507393247

- Difficulty date: March 23, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 68,083 hours, 30,486 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP BOTTOM SKIN DAMAGED.   REPAIRED IAW SRM 57-52-00.
